# SDR ASAA0380106

- Difficulty date: January 25, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591022832Y
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND FUSELAGE SKIN CREASED/GOUGED AT FS 1485-1497.  BLENDED CREASED/GOUGED AREA AND INSTALLED DOUBLER PER SRM 53-01.  (M)
